Advertisement

Optimization Letters

, Volume 8, Issue 5, pp 1663–1673 | Cite as

Gap functions and error bounds for generalized vector variational inequalities

  • Xiang-Kai SunEmail author
  • Yi Chai
Original Paper

Abstract

This paper deals with generalized vector variational inequalities. Without any scalarization approach, the gap functions and their regularized versions for generalized vector variational inequalities are first obtained. Then, in the absence of the projection operator method, some error bounds for generalized vector variational inequalities are established in terms of these regularized gap functions. Further, the results obtained in this paper are more simpler from the computational view.

Keywords

Generalized vector variational inequalities Gap functions Error bounds Scalarization  

Mathematics Subject Classification (2010)

49J53 58E35 

Notes

Acknowledgments

The authors would like to express their sincere thanks to the anonymous referee for many helpful comments and constructive suggestions which have contributed to the final preparation of this paper. This research was partially supported by the Basic and Advanced Research Project of CQ CSTC (Grant no: cstc2013jcyjA00003) and the National Natural Science Foundation of China (Grant no: 11301570).

References

  1. 1.
    Giannessi, F.: Theorems of the alternative, quadratic programs and complementarity problems. In: Cottle, R.W., Giannessi, F., Lions, J.L. (eds.) Variational Inequalities and Complementarity Problems, pp. 151–186. Wiley, New York (1980)Google Scholar
  2. 2.
    Yu, S.J., Yao, J.C.: On vector variational inequalities. J. Optim. Theory Appl. 89, 749–769 (1996)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Lee, G.M., Kim, D.S., Lee, B.S., Yen, N.D.: Vector variational inequality as a tool for studying vector optimization problems. Nonlinear Anal. 34, 745–765 (1998)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Giannessi, F.: Vector variational inequalities and vector equilibria: mathematical theories. Kluwer Academic Publishers, Dordrecht, Holland (2000)CrossRefzbMATHGoogle Scholar
  5. 5.
    Chen, G.Y., Huang, X.X., Yang, X.Q.: Vector optimization: set-valued and variational analysis. In: Lecture notes in economics and mathematical systems, vol. 541, Springer, Berlin (2005)Google Scholar
  6. 6.
    Zeng, L.C., Yao, J.C.: Existence of solutions of generalized vector variational inequalities in reflexive Banach spaces. J. Glob. Optim. 36, 483–497 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Yang, X.Q., Yao, J.C.: Gap functions and existence of solutions to set-valued vector variational inequalities. J. Optim. Theory Appl. 115, 407–417 (2002)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Chen, G.Y., Goh, C.J., Yang, X.Q.: On gap functions for vector variational inequalities. In: Giannessi, F. (ed.) Vector variational inequality and vector equilibria: mathematical theories, pp. 55–70. Kluwer Academic, Boston (2000)CrossRefGoogle Scholar
  9. 9.
    Li, S.J., Chen, G.Y.: Properties of gap function for vector variational inequality. In: Giannessi, F., Maugeri, A. (eds.) Variational analysis and applications, pp. 605–631. Springer, Berlin (2005)CrossRefGoogle Scholar
  10. 10.
    Li, S.J., Yan, H., Chen, G.Y.: Differential and sensitivity properties of gap functions for vector variational inequalities. Math. Methods Oper. Res. 57, 377–391 (2003)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Meng, K.W., Li, S.J.: Differential and sensitivity properties of gap functions for Minty vector variational inequalities. J. Math. Anal. Appl. 337, 386–398 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Li, S.J., Teo, K.L., Yang, X.Q., Wu, S.Y.: Gap functions and existence of solutions to generalized vector quasi-equilibrium problems. J. Glob. Optim. 34, 427–440 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Huang, N.J., Li, J., Yao, J.C.: Gap functions and existence of solutions for a system of vector equilibrium problems. J. Optim. Theory Appl. 133, 201–212 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Charitha, C., Dutta, J.: Regularized gap functions and error bounds for vector variational inequality. Pac. J. Optim. 6, 497–510 (2010)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Li, J., Mastroeni, G.: Vector variational inequalities involving set-valued mappings via scalarization with applications to error bounds for gap functions. J. Optim. Theory Appl. 145, 355–372 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Facchinei, F., Pang, J.S.: Finite-dimensional variational inequalities and complimentarity problems. Springer, Berlin (2003)Google Scholar
  17. 17.
    Huang, L.R., Ng, K.F.: Equivalent optimization formulations and error bounds for variational inequality problems. J. Optim. Theory Appl. 125, 299–314 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  18. 18.
    Li, G.Y., Ng, K.F.: Error bounds of generalized D-gap functions for nonsmooth and nonmonotone variational inequality problems. SIAM J. Optim. 20, 667–690 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Aussel, D., Correa, R., Marechal, M.: Gap functions for quasivariational inequalities and generalized Nash equilibrium problems. J. Optim. Theory Appl. 151, 474–488 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    Aussel, D., Dutta, J.: On gap functions for multivalued Stampacchis variational inequalities. J. Optim. Theory Appl. 149, 513–527 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  21. 21.
    Xu, Y.D., Li, S.J.: Gap functions and error bounds for weak vector variational inequalities. Optimization. (2012). doi: 10.1080/02331934.2012.721115
  22. 22.
    Marcotte, P., Zhu, D.L.: Weak sharp solutions of variational inequalities. SIAM J. Optim. 9, 179–189 (1998)CrossRefMathSciNetGoogle Scholar
  23. 23.
    Rockafellar, R.T.: Convex Analysis. Princeton University Press, Princeton (1970)zbMATHGoogle Scholar
  24. 24.
    Fukushima, M.: Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems. Math. Program. 53, 99–110 (1992)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.College of Mathematics and StatisticsChongqing Technology and Business UniversityChongqingChina
  2. 2.State Key Laboratory of Power Transmission Equipment and System Security and New TechnologyCollege of Automation, Chongqing UniversityChongqingChina

Personalised recommendations